# SDR DL767050080

- Difficulty date: February 3, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- Aircraft time: 68,178 hours, 33,311 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RT HYD SYS FAILURE.  RT HYD SYS QTY DROPPED QUICKLY SUGGESTING A LEAK.  FOUND RT ENGINE PRESSURE LINE CHAFED THROUGH, REPLACED SAME.
